RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuvaev, Alexander Evgen'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:54
Full texts:9
References:12
E-mail:

http://www.mathnet.ru/eng/person128092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. E. Kuvaev, E. V. Sokolov, “Necessary conditions of the approximability of generalized free products and HNN-extensions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 9,  36–47  mathnet; Russian Math. (Iz. VUZ), 61:9 (2017), 32–42  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019